본문 바로가기
KERD
논문KCI 등재

Hybrid monotone projection algorithms for asymptotically quasi-pseudocontractive mappings

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we consider the hybrid monotone projection algorithm for asymptotically quasi-pseudocontractive mappings. A strong convergence theorem is established in the framework of Hilbert spaces. Our results mainly improve the corresponding results announced by [H. Zhou, Demiclosedness principle with applications for asymptotically pseudo-contractions in Hilbert spaces, Nonlinear Anal. 70 (2009) 3140-3145] and also include Kim and Xu [T.H. Kim, H.K. Xu, Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 64 (2006) 1140-1152; Convergence of the modified Mann's iteration method for asymptotically strict pseudo-contractions, Nonlinear Anal. 68 (2008) 2828-2836] as special cases.

Abstract

In this paper, we consider the hybrid monotone projection algorithm for asymptotically quasi-pseudocontractive mappings. A strong convergence theorem is established in the framework of Hilbert spaces. Our results mainly improve the corresponding results announced by [H. Zhou, Demiclosedness principle with applications for asymptotically pseudo-contractions in Hilbert spaces, Nonlinear Anal. 70 (2009) 3140-3145] and also include Kim and Xu [T.H. Kim, H.K. Xu, Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 64 (2006) 1140-1152; Convergence of the modified Mann's iteration method for asymptotically strict pseudo-contractions, Nonlinear Anal. 68 (2008) 2828-2836] as special cases.

참고문헌 (18)

  1. K. Goebel, "A xed point theorem for asymptotically nonexpansive map-pings", Proc. Amer. Math. Sco, 35, pp.171~174 (1972)
  2. A. Genel, "An example concerning xed points", Israel J. Math, 22, pp.81~86 (1975)
  3. I. Inchan, "Strong convergence theorems of hybrid methods for two asymptotically nonexpansive mappings in Hilbert spaces", Nonlinear Anal, 2, pp.1125~1135 (2008)
  4. T. H. Kim, "Strong convergence of", Nonlinear Anal, 2006, pp.1140~1152 (2006)
  5. T. H. Kim, "Convergence of the modi ed Mann's iteration method for asymptotically strict pseudo-contractions", Nonlinear Anal, 68, pp.2828~2836 (2008)
  6. W. R. Mann, "Mean value methods in iteration", Proc. Amer. Math. Soc, 4, pp.506~510 (1953)
  7. G. Marino, "Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces", J. Math. Anal. Appl, 329, pp.336~346 (2007)
  8. C. Martinez-Yanes, "Strong convergence of the CQ method for xed pointiteration processes", Nonlinear Anal, 64, pp.2400~2411 (2006)
  9. K. Nakajo, "Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups", J. Math. Anal. Appl, 279, pp.372~379 (2003)
  10. Xiaolong Qin, "Strong Convergence Theorems for Asymptotically NonexpansiveMappings by Hybrid Methods", Kyungpook Mathematical Journal, 48(1), pp.133~142 (2008), 경북대학교 자연과학대학 수학과
  11. X. Qin, "A hybrid iterative scheme for asymptot-ically k-strict pseudo-contractions in Hilbert spaces", Nonlinear Anal, 70, pp.1902~1911 (2009)
  12. X. Qin, "Strong convergence theorems for relatively nonexpansive mappings in a Banach space", Nonlinear Anal, 67, pp.1958~1965 (2007)
  13. X. Qin, "Convergence theorems of common xed points for a family of Lipschitz quasi-pseudocontractions", Nonlinear Anal, 71, pp.685~690 (2009)
  14. S. Reich, "Weak convergence theorems for nonexpansive mappings in Banach spaces", J. Math. Anal. Appl, 67, pp.274~276 (1979)
  15. J. Schu, "Iteration constrction of xed points of asymptotically nonexpansive mappings", J. Math. Anal. Appl, 158, pp.107~413 (1991)
  16. Y. Su, "Monotone CQ iteration processes for nonexpansive semigroups and maximal monotone operators", Nonlinear Anal, 68, pp.3657~3664 (2008)
  17. Y. Su, "Strong convergence theorems for asymptotically nonexpansive map-pings and asymptotically nonexpansive semigroups", Fixed Point Theory Appl, 2006 (2006)
  18. H. Zhou, "Demiclosedness principle with applications for asymptotically pseudo-contractions in Hilbert spaces", Nonlinear Anal, 70, pp.3140~3145 (2009)

관련 논문AI추천

이 간행물의 다른 논문 (12건)